Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 646843, 9 pages
http://dx.doi.org/10.1155/2014/646843
Research Article

Iterative Scheme with Errors for Common Zeros of Finite Accretive Mappings and Nonlinear Elliptic Systems

School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China

Received 6 January 2014; Accepted 9 February 2014; Published 3 April 2014

Academic Editor: Rudong Chen

Copyright © 2014 Li Wei and Ruilin Tan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Takahashi, “Proximal point algorithms and four resolvents of nonlinear operators of monotone type in Banach spaces,” Taiwanese Journal of Mathematics, vol. 12, no. 8, pp. 1883–1910, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Shehu and J. N. Ezeora, “Path convergence and approximation of common zeroes of a finite family of m-accretive mappings in Banach spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 285376, 14 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Application, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  4. F. E. Browder, “Nonlinear mappings of nonexpansive and accretive type in Banach spaces,” Bulletin of the American Mathematical Society, vol. 73, pp. 875–882, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Qin and Y. Su, “Approximation of a zero point of accretive operator in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 415–424, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P.-E. Maingé, “Viscosity methods for zeroes of accretive operators,” Journal of Approximation Theory, vol. 140, no. 2, pp. 127–140, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. L. Qin, S. Y. Cho, and L. Wang, “Iterative algorithms with errors for zero points of m-accretive operators,” Fixed Point Theory and Applications, vol. 148, pp. 1–17, 2013. View at Google Scholar
  10. L.-C. Ceng, S.-Y. Wu, and J.-C. Yao, “New accuracy criteria for modified approximate proximal point algorithms in Hilbert spaces,” Taiwanese Journal of Mathematics, vol. 12, no. 7, pp. 1691–1705, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H.-K. Xu, “Strong convergence of an iterative method for nonexpansive and accretive operators,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 631–643, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. J. Cho, S. M. Kang, and H. Zhou, “Approximate proximal point algorithms for finding zeroes of maximal monotone operators in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2008, Article ID 598191, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L.-C. Ceng, A. R. Khan, Q. H. Ansari, and J.-C. Yao, “Strong convergence of composite iterative schemes for zeros of m-accretive operators in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1830–1840, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Chen, Y. Liu, and X. Shen, “Iterative approximation of a zero of accretive operator in Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e346–e350, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero for a finite family of m-accretive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 5, pp. 1161–1169, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Hu and L. Liu, “A new iterative algorithm for common solutions of a finite family of accretive operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2344–2351, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Yao, Y. C. Liou, and G. Marino, “Strong convergence of two iterative algorithms for nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 279058, 7 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, Article ID 685918, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Space, Noordhoff, Leyden, The Netherlands, 1976.
  22. S. Reich, “Approximating fixed points of nonexpansive mappings,” Panamerican Mathematical Journal, vol. 4, no. 2, pp. 23–28, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. Li and H. Zhen, “The applications of theories of accretive operators to nonlinear elliptic boundary value problems in Lp-spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 2, pp. 199–211, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  24. L. Wei and Z. He, “Existence of solutions to nonlinear Neumann boundary value problems with generalized p-Laplacian operator,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 530–541, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  25. L. L. Li and Y. T. Guo, The Theory of Sobolev Space, Shanghai Science and Technology Press, Shanghai, China, 1981.
  26. L. Wei and Z. He, “The applications of sums of ranges of accretive operators to nonlinear equations involving the p-Laplacian operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 2, pp. 185–193, 1995. View at Publisher · View at Google Scholar · View at MathSciNet